# SDR USAASA05056

- Difficulty date: May 27, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N729US
- Make and model: Airbus A319-112
- Aircraft serial: 1170
- System (JASC): 2565 · Escape Slide
- Part: Conduit
- Condition: Misrouted
- Location: Pax Door Slide
- Part time: 6,924 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND THE EMERGENCY LIGHT CONDUIT FOR THE EMERGENCY ESCAPE SLIDE MISROUTED.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.
